Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have red bumps on penile head. Been eating spicy food. What is the problem? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:good afternoon
Doctor:Good Afternoon
Doctor:How are you?
Doctor:What brings you on chat today?
User:a minor problem i guess..
Doctor:Go ahead
User:from the past 4-5 days, im having diet thats causes quiet a bit of heat in body
User:like spicy foods, roti, biryani etc
User:i had them 3-4 times
User:this had been my food routine
User:on the other hand, when im having, when im cleaning my penile head, i observed red dots on the head
User:they are painless, and they are like coming and going
User:i washed off with normal cold water, then later next time with dettol diluted in normal water
User:highly diluted, half a dettol cap liquid in half a mug of water
User:they seem to be going away, but still visible
User:if they go today, they may come day aftr 2maro
User:today, on very close examination, i observed very very very very tiny ring like dot(s) on the head
User:they are like invisible on a normal view
Doctor:I can think of two things
User:i dont know what they are... today morning I used an anti bacterial cum anti fungal soap for bath
User:Ketostar is its name
User:i observed them after that
User:please suggest me . what are these like.. why do they come...
User:lots of questions revolving round
Doctor:Before I suggest
Doctor:Can you tell me if the heat is fever and how long has it been there?
User:not fever
User: XXXXXXX heating
Doctor:Have you taken any medicines lately?
User:normally caused if we eat roti more
User:vitilex i have taken
User:doc gave them for skin immunity
User:as a part of molluscum treatment
User:she applied tca solution on them
Doctor:It seems to be a herbal remedy
Doctor:Vitilex seems to be a natural or herbal remedy
Doctor:One personal question--
Doctor:Any risky behavior lately?
User:i did not get it clearly
Doctor:Like you got mollusca last time---after that you did not expose yourself to any risky sexual behavior
User:no, i did not
Doctor:At present the rash that you are getting seems to be a fungal infection
Doctor:It usually happens during stressful periods or after antibiotic use
User:ok.. does masturbation has its part on this?
Doctor:It can also be an allergy but the ring of dots point specifically towards a fungal infection
Doctor:No masturbation does not play a role in it
Doctor:Usually it does not cause much problems
Doctor:Fungus or yeast is a part of normal flora of skin
Doctor:It shows up if normal bacteria on skin have been suppressed
User:do i not require to treatment for this
Doctor:Not really
User:okk.. may b supression happened today morning once i cleaned with dettol?
Doctor:Since it is normal flora, it may come and go but will not cure
Doctor:So you understood what I mean
User:okk.. yes
Doctor:So stay away from unnecessary medication
User:sure .. i think i need a bit of counselling kind off to completely come out of these..
Doctor:If it is itchy then you may clean it with clean drinking water
Doctor:You may also use wipes to wipe it away
User:unnecessary worries.. ok.. im presently cleaning them with water..
User:no itching observed so far
Doctor:Unnecessary worries can lead to unwanted medical conditions
Doctor:I told you earlier also not to worry too much
Doctor:Stay focused on your career and live a happy life
User:yes .. im trying to come out of every odd happened
Doctor:Take fruits and vegetables to increase immunity
User:sure ..
Doctor:Let bygones be bygones
User:definetely, i will boost my self up
Doctor:Exercise daily for at least 20 min
User:sure thing
Doctor:Do you have any other question here?
User:ok, keeping this aside, one great news from my end is, im getting engaged this sunday!
Doctor:That is good news
User::) no other questions ..
Doctor:ok good
User:ok maa'm, thanks for ur advice
Doctor:Thanks for coming on chat
User:thanks for you .. bye
Doctor:Bye for now
Doctor:Take care
User:sure, thanks
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor